# SDR CA040517003

- Difficulty date: May 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 22,925 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 501200742
- Condition: Cracked
- Location: Main Spar
- Part time: 23,069 hours, 10,000 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE DETAILED INSPECTION,  MAINTENANCE DISCOVERED A CRACK IN THE LT UPPER FORWARD WING FITTING OF THE WING CENTER SECTION.  NDT, USING LPI AND EDDY CURRENT CONFIRMED THIS AS A CRACK. THIS AIRCRAFT HAS FLOWN 513.9 SINCE LAST NDT IAW MFG SIRM.  AIRCRAFT GROUNDED AND MANUFACTURER NOTIFIED.
